I take 14-16 Excedrin migraine a day. For some reason they don't work for me the way they used to. I have no insurance or medicaid and have almost all the symptoms of severe liver failure. Should I continue doing this, how much longer will it take me to croak?
As you know, you are playing with fire. And if one takes any pain reliever for more than 2 days a week, you definitely risk rebound migraines. Instead you should be trying a daily preventative migraine medication. Have you applied for medicaid? I sincerely hope that you can get to a doctor as soon as possible.
I agree with the others who have commented. Yes, if there is a teaching hospital close by, they offer financial aid assistance that will help you pay (or pay) for clinic appointments, prescriptions and ER visits. Until you can get that all in line, which should be ASAP, surf the net for natural remedies, such as teas, foods that you might be eating that encourage head pain, and cut caffeine/sugar/alcohol out of your diet (if you do), start drinking as much clear water as you can daily. Dehydration causes a lot of health conditions, especially headaches! Your liver needs that water anyway if you are taking a lot of Meds, over the counter or prescribed. K
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Nov 2010 • 2 answers
Posted 8 Dec 2010 • 4 answers
Posted 12 Jan 2012 • 1 answer
Posted 10 Mar 2012 • 3 answers
Posted 19 Feb 2013 • 2 answers